# SDR HEEA0010067

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 407040339105
- Condition: Burnt
- Location: T/R
- Part time: 1,369 hours
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS IN THE HANGERS ARE ROUGH AND BURNT OUT.
